Skin Care Talk banner

1 - 4 of 4 Posts

·
Registered
Joined
·
2 Posts
Discussion Starter · #1 ·
Hi



I'm 18,I was wondering if any of you would help me out regarding a skin problem i've had for the past 10 months. Im posting it here in this section because it's similiar to rosacea but i don't know yet if it is or isn't, so hopefully you guys could shine some light on things.

Anyway it began in January of this year, it was kinda dry red blotchy skin on both my cheeks, i had this for about a week, in this week i found that my e45 would actually burn my skin (which it's never done before) anyway after a week the red blotches disappeared and left a load of dry skin in it's place, but atleast my skin was clear again. 2 weeks later it came back but this time i could use my e45 and this time i visited the doctor who said it could be seb derm, she gave me this steroid cream called daktacort 1% hydrocortisone and 2% something else ( can't remeber the chemical sorry) anyway it helped the first time, but then came back again, the flare ups came and went and the cream was making my skin redder and now started to make me flush, but i still used it for 3 whole months, how stupid of me.

I went to the derm who diagnosed it as eczema and gaave me elidel which did nothing. I then decided to give up all the cream and not put anything on my face, it was around May i did this. Month by month my flushing calmed down and after the 3rd month the redness started to die down but there was still more. Now in October the flushing is a lot less common and the redness is improved a good bit but there is still parts of redness left on my cheeks.

Should i keep going this way or should i go back to the doctor, any help or advice would be brilliant

Oh and it's primarily my cheeks, the redness isn't symmetrical.

Thank you
 

·
Banned
Joined
·
33,050 Posts
Dmat
eczema is very stubborn and comes and goes with a mind of its own..I would keep in touch with the derm and let the dr know what's going on with it...after all that's what their expertise is...



Skin | care | talk
 

·
Registered
Joined
·
2 Posts
Discussion Starter · #3 ·
Thanks for the reply.

Because so much has happened and i have a lot to say i forget all the other things.

I've been to 3 doctors and a derm

The first doc, as mentioned, said seb derm, the 2nd didn't have a clue and the third doc said it wasn't eczema, the 3rd doc was the latest doctor i seen which was a few months ago

I believe the derm diagnosed me with eczema because i turned up with dry skin, i naturally get a bit of dry skin but that gets sorted out when i moisturise.

On november 15th, it will be 6 months since i stopped the steroid cream, and i will go back to the doctor again and get him to do every test under the sun just to clarify what i have. I will also take a food sensitivity test just to find out if maybe i have a slight intolerence to something i am eating which may be giving my skin some grief.
 
1 - 4 of 4 Posts
Top